# SDR SIMA200431004

- Difficulty date: October 28, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, THE CENTER OMEGA BEAM AT FRAME 25 WAS FOUND CORRODED.  CUT OUT SECTION OF THE DAMAGED BEAM.  FRABRICATED EXTERNAL ANGLE, FILLER AND SHIMS.  REPAIR DONE IAW SRM.  (SW21200501158)
